# SDR AALA990857

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Rows 16a-18a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - DURING OVERNIGHT MAINTENANCE, LOWER EMERGENCY EXIT SIGN AT L1, R1, 16A, AND 18A INOPERATIVE.  SECURED WIRES ON BATTERY PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
